# SDR AALA201710039003

- Difficulty date: September 28, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 58,443 hours, 15,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OVERHEAD AT SEAT 13ABC BULLNOSE HAS A MISSING LENS COVER.  REPLACED LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
